# SDR I5PA2020090328801

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 72,360 hours, 23,807 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 6286
- Condition: Faulted
- Location: Wx Radar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOPERABLE.  REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT IAW AMM 34-43-05.  OPERATIONAL CHECK GOOD.
